# SDR DALA2019122607540

- Difficulty date: April 18, 2017
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 78,541 hours, 15,146 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 112T16061
- Condition: Damaged
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRUNNION BEARING STRESS STRAP HOLE TOOLING DAMAGED.  REPAIRED PER SECTION 1 ER/A 557794-14AD.
